# SDR P2EA2002V0036

- Difficulty date: May 16, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Aircraft time: 56,462 hours, 26,235 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414403
- Part serial: 583KDL
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C1+C2 INSPECTION:-L-H ELEVATOR GEAR TAB, UPPER SKIN DELAMINATED AT Sta. XET116.-REPAIRED ELEVATOR GEAR TAB P/N 5910414-403, S/N 583KDL DUE TO DELAMINATION IAW COOPESA E.O. No. COO-CMP-9-55-274-02, DATED MAY 09,2002 & DOCUMENTED ON FAA 8110-3 FORM.NOTE: SEE COOPESA WORK ORDER No. P1-0430, 3-29 & 3-2, VAM100 No. 236 & 083 & 130SDAOO7.
